# SDR WVER2015020300001

- Difficulty date: February 3, 2015
- Submitted: February 4, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 23,601 hours, 20,039 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Component: Flap, Bombdr
- Component part number: CC670140028
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP HAS DENT/GOUGE .75L X .75W X .050D ON LOWER SKIN.
